Convexity Preserving Interpolation by GC²-Rational Cubic Spline

Dube, M.; Rana, P. S.
December 2013
International Journal of Computer Applications;Dec2013, Vol. 84, p1
Academic Journal
A weighted rational cubic spline interpolation has been constructed using rational spline with quadratic denominator. GC1-piecewise rational cubic spline function involving parameters has been constructed which produces a monotonic interpolant to given monotonic data . The degree of smoothness of this spline is GC2 in the interpolating interval when the parameters satisfy a continuous system. It is observed that under certain conditions the interpolant preserve the convexity property of the data set. We have discussed the constrains for GC2-rational spline interpolant in section. Also the error estimate formula of this interpolation are obtained.


Related Articles

  • Monotone and convex interpolation by weighted cubic splines. Kvasov, B. // Computational Mathematics & Mathematical Physics;Oct2013, Vol. 53 Issue 10, p1428 

    Algorithms for interpolating by weighted cubic splines are constructed with the aim of preserving the monotonicity and convexity of the original discrete data. The analysis performed in this paper makes it possible to develop two algorithms with the automatic choice of the shape-controlling...

  • Monotone and convex interpolation by weighted quadratic splines. Kvasov, Boris // Advances in Computational Mathematics;Feb2014, Vol. 40 Issue 1, p91 

    In this paper we discuss the design of algorithms for interpolating discrete data by using weighted C quadratic splines in such a way that the monotonicity and convexity of the data are preserved. The analysis culminates in two algorithms with automatic selection of the shape control parameters:...

  • A New Error Bound for Shifted Surface Spline Interpolation. Lin-Tian Luh // Studies in Mathematical Sciences;Nov2010, Vol. 1 Issue 1, p1 

    Shifted surface spline is a frequently used radial function for scattered data interpolation. The most frequently used error bounds for this radial function are the one raised by Wu and Schaback in [17] and the one raised by Madych and Nelson in [14]. Both are O(dl) as d → 0, where l is a...

  • Multivariate interpolation with increasingly flat radial basis functions of finite smoothness. Song, Guohui; Riddle, John; Fasshauer, Gregory; Hickernell, Fred // Advances in Computational Mathematics;Apr2012, Vol. 36 Issue 3, p485 

    In this paper, we consider multivariate interpolation with radial basis functions of finite smoothness. In particular, we show that interpolants by radial basis functions in ℝ with finite smoothness of even order converge to a polyharmonic spline interpolant as the scale parameter of the...

  • The influence of the smoothness of interpolating trigonometric splines on interpolation error. Denysiuk, Volodymyr; Negodenko, Elena // Ukrainian Food Journal;2013, Vol. 2 Issue 4, p570 

    Introduction. The theory of algebraic interpolated polynomials has some drawbacks: the older members of polynomials rapidly increase with the degree of polynomials used; they rarely leads to any reasonable physical interpretation of the obtained approximations. When modeling it is acute to apply...

  • Approximation by rational spline functions. Tachev, Gancho // Calcolo;Dec2006, Vol. 43 Issue 4, p279 

    We discuss the linear precision property of NURBS functions. The degree of approximation of continuous functions is studied. Keywords: NURBS functions; linear precision; approximation degree; modulus of smoothness Mathematics Subject Classification (1991): 41A15, 41A25, 41A28, 41A36, 41A63,...

  • Rational Cubic Spline for Positivity Preserving Interpolation. Samsul Ariffin Abdul Karim // Australian Journal of Basic & Applied Sciences;Jun2014, Vol. 8 Issue 9, p493 

    Background: A rational cubic spline scheme is developed with cubic spline as numerator and cubic Ball function as denominator. The two parameters, in the description of the rational interpolant, have been constrained to preserve the shape of the data. The positivity-preserving properties of this...

  • Convexity Preserving Interpolatory Subdivision Schemes. Kuijt, F.; van Damme, R. // Constructive Approximation;1998, Vol. 14 Issue 4, p609 

    We construct local subdivision schemes that interpolate functional univariate data and that preserve convexity. The resulting limit function of these schemes is continuous and convex for arbitrary convex data. Moreover this class of schemes is restricted to a subdivision scheme that generates a...

  • Convexity preserving interpolation by splines of arbitrary degree. Verlan, Igor // Computer Science Journal of Moldova;2010, Vol. 18 Issue 1, p54 

    In the present paper an algorithm of C2 interpolation of discrete set of data is given using splines of arbitrary degree, which preserves the convexity of given set of data.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics